Über die Starrheit der n-Jacobi-Struktur.

Andrei Duma

Manuscripta mathematica (1973)

  • Volume: 8, page 27-32
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Duma, Andrei. "Über die Starrheit der n-Jacobi-Struktur.." Manuscripta mathematica 8 (1973): 27-32. <http://eudml.org/doc/154132>.

author = {Duma, Andrei},
journal = {Manuscripta mathematica},
pages = {27-32},
title = {Über die Starrheit der n-Jacobi-Struktur.},
url = {http://eudml.org/doc/154132},
volume = {8},
year = {1973},

AU - Duma, Andrei
TI - Über die Starrheit der n-Jacobi-Struktur.
JO - Manuscripta mathematica
PY - 1973
VL - 8
SP - 27
EP - 32
UR - http://eudml.org/doc/154132
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.